# SDR ZZDA2012127

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N329AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY LIGHT BATTERY PACK WILL NOT HOLD A CHARGE.  REMOVED AND REPLACED RT AFT EMERGENCY LIGHT BATTERY PACK WITH SERVICEABLE BATTERY PACK IAW B737 AMM 33-51.  OPS CHECK GOOD AT THIS TIME.
